# SDR COMA9610078

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856NB1
- Condition: Defective
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AIR SPEED INDICATOR FAILED DURING FLIGHT.  REPLACED THE NR 1 PITOT TUBE.
